# SDR SWAA2022122183947

- Difficulty date: December 21, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 51,328 hours, 30,909 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Delaminated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH I/B FLAP T/E WEDGE DELAMINATED.   REMOVED RH I/B FLAP T/E WEDGE PER SRM 51-40-02.   LOCATED AND DRILLED NEW WEDGE ASSY P/N: 113A2550-604 PER SRM 51-40-05.;[04] APPLIED SURFACE FINISH PER AMM 51-21-99;[05] INSPECTION VERIFIED CORRECTIVE ACTION STEPS 1 THRU 4. OK TO INSTALL WEDGE ASSEMBLY.;[06] INSTALLED NEW WEDGE ASSY P/N: 113A2550-604 PER SRM 51-40-02.;[07] INSPECTION VERIFIED CORRECTIVE ACTION STEP 6.;[08] INSTALLED PANEL 653ET REFERENCE SOPM 20-50-01.;[09] C/W OF INSPECTION STEP 8 ABOVE.;[10] C/W
